gastroenterologist-icon
Heavines/warm-lower chest
I am having this problem since quite sometime now. I feel bit heaviness/warmth/giggles in lower middle chest area. Sometimes this is there in left side or even right side of chest. I had Sompraz L (morning) and Sompraz 40 (evening) for 30 days. Still the problem was there. Then i went for endoscopy in December, doctor told that there is slight injury in food pipe. He prescribed me Sompraz 40 (evening only) for 3 months. I am taking this tablet for around more than 2 months now, initially this issue subsided but i am getting the same issue again since past 10-15 days despite of taking regular medicine. Sometimes i also feel a very mild pain in lower abdomen which subsides within minutes but does come back sometimes. Got scared so had got ECG, ECHO, TMT, Lipid profile, troponin done in November 2015 and all these results were fine. Bit confused what to do as this problem has started again. More details: Vomiting - no Motion - normal Please suggest.
120 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Adarsh C K
Gastroenterologist 9 yrs exp Bangalore
Hi You may require certain life style modifications. Please meet gastroenterologist. No worries, should be fine Dr Adarsh CK
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.